RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 5, Pages 137–176 (Mi izv162)  

This article is cited in 4 scientific papers (total in 4 papers)

Boundary-value problems for general elliptic systems in the plane

M. M. Sirazhudinov

Daghestan State University

Abstract: We consider boundary-value problems for general elliptic systems in a bounded multiply connected domain with a smooth boundary in the plane. This includes boundary-value problems for homogeneous elliptic systems and for systems elliptic in the sense of Petrovskii or Douglis–Nirenberg. The systems under consideration need not be properly elliptic. We obtain necessary and sufficient conditions for the system to be Noetherian and give index formulae with applications to geometry and hydrodynamics.

DOI: https://doi.org/10.4213/im162

Full text: PDF file (3476 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:5, 1031–1068

Bibliographic databases:

MSC: 35J55, 35Q30
Received: 29.03.1995

Citation: M. M. Sirazhudinov, “Boundary-value problems for general elliptic systems in the plane”, Izv. RAN. Ser. Mat., 61:5 (1997), 137–176; Izv. Math., 61:5 (1997), 1031–1068

Citation in format AMSBIB
\Bibitem{Sir97}
\by M.~M.~Sirazhudinov
\paper Boundary-value problems for general elliptic systems in the plane
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 5
\pages 137--176
\mathnet{http://mi.mathnet.ru/izv162}
\crossref{https://doi.org/10.4213/im162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1486701}
\zmath{https://zbmath.org/?q=an:0894.35034}
\elib{http://elibrary.ru/item.asp?id=13268513}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 5
\pages 1031--1068
\crossref{https://doi.org/10.1070/im1997v061n05ABEH000162}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071929200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747395212}


Linking options:
  • http://mi.mathnet.ru/eng/izv162
  • https://doi.org/10.4213/im162
  • http://mi.mathnet.ru/eng/izv/v61/i5/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Sirazhudinov, A. G. Magomedov, V. G. Magomedova, “Boundary-value problems for general elliptic systems in the plane. II”, Izv. Math., 64:3 (2000), 601–651  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Soldatov A.P., “On the Index of the Dirichlet Problem for Elliptic Systems on the Plane”, Differ. Equ., 42:8 (2006), 1156–1169  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    3. Sirazhudinov M.M., Nurmagomedov A.M., Umalatov S.D., “Riemann–Hilbert-Poincaré Boundary Value Problems for General First-Order Elliptic Systems”, Doklady Mathematics, 82:2 (2010), 801–802  crossref  mathscinet  zmath  isi  elib  scopus
    4. Sirazhudinov M.M., Aliev Sh.G., “Kraevye zadachi dlya sistemy stoksa”, Vestnik dagestanskogo nauchnogo tsentra ran, 2011, no. 42, 15–24  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:297
    Full text:127
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019